No Cover Image

Journal article 383 views

Open superstrings in four dimensions / Bern Zvi; Dunbar David; David Dunbar

Physical Review Letters, Volume: 64, Issue: 8, Pages: 827 - 830

Swansea University Author: David, Dunbar

Full text not available from this repository: check for access using links below.

Published in: Physical Review Letters
ISSN: 0031-9007
Published: American Physical Society (APS) 1990
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27383
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 8
Start Page: 827
End Page: 830